I hope that all are as well as the MonSter will allow. I have been sunbathing a lot lately, now that ‘Summer’ has finally arrived, and I mentioned to my MS nurse how tanned I am now, I only have to sit in the sun for a short time, and I soon look the colour of someone from ‘Strictly Come Dancing’. My MS nurse said that this is caused by some of the DMDs we take (my own is rebif, but Campath is the best for this apparently). She and the other nurses say that they can tell when a person has MS, even in a crowded room of other patients. I was a bit dumbfounded to be honest, as I had put all of this down to my dedicated work on the patio. But, looking on the bright side, assuming that ‘orange me’ has no other complications, I could cope well with this side effect. Has anyone else on the forum noticed that they look suspiciously like a returning holiday maker? Maybe we could market the drug side effect to gain extra funding for the MS society.